# SDR SWAA990039

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER 5R UPPER AFT CHORD CRACKED AT BS 1140.  REPLACED DAMAGED SECTION PER BOEING SRM AND BOEING DRAWING 65C35130.
